MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GU60A; DIGITAL RADIOGRAPHY GU60A

SAMSUNG ELECTRONICS CO., LTD. GU60A; DIGITAL RADIOGRAPHY GU60A
Model Number GU60A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Service technician reviewed the system on site and found no malfunction.Each sensor was individually tested.Proximity sensor below the tube was also successfully verified.All control buttons responded in a normal manner.E-stop was also successfully tested.A similar exam was also done on the same anatomy of another subject that worked as prescribed.In conclusion, the system was not directly responsible for the injury and the patient reacted abruptly inducing his own injuries.System was fully verified to be in good working condition per manufacturing specifications by the field service engineer.
 
Event or Problem Description
A patient was positioned (supine) on the patient support awaiting the prescribed scan.As the x-ray tube was descending towards the patient to get into position (wherein the tube must be close to the patient), the patient moved out of the way and rolled himself off of the table.

Brand Name
GU60A
Common Device Name
DIGITAL RADIOGRAPHY GU60A
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro, yeongtong-gu
suwon-si, gyeonggi-do
443-7 42
KS  443-742
MDR Report Key6535319
Report Number3004938766-2017-00004
Device Sequence Number324050
Product Code KPR
UDI-Device Identifier08806088566313
UDI-Public08806088566313
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/26/2017
Report Date (Section F) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Radiologic Technologist
Device Model NumberGU60A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/11/2017
Device Age25 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer04/26/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight141
Date Report Sent to FDA05/01/2017